# SDR SWIA202162185

- Difficulty date: September 9, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL FWD OF SERVICE DOOR AT STR20R BETWEEN FS.310.00 AND FS.319.70 HAS MULTIPLE SPOTS OF CORROSION (MARKED).   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED INTERCOSTAL FWD OF SERVICE DOOR @ STR 20R FS 310.0-319.70 PER CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-31950 REV-NC. C/W SKY CARD 51-900-1002-SKY.
